Sharp estimation for the solutions of inhomogeneous delay differential and Halanay-type inequalities

Győri, István and Horváth, László: Sharp estimation for the solutions of inhomogeneous delay differential and Halanay-type inequalities. In: Electronic journal of qualitative theory of differential equations : special edition, (3) 54. pp. 1-18. (2018)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_2018_054.pdf

Download (462kB) | Preview

Abstract

This paper is devoted to inhomogeneous Halanay-type inequalities together with inhomogeneous linear delay differential inequalities and equations. Based on the the variation of constants formula and some results borrowed from a recent paper of the authors, sharp conditions for the boundedness and the existence of the limit of the nonnegative solutions are established. The sharpness of the results are illustrated by examples and by comparison of results in some earlier works.

Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 54
ISSN: 1417-3875
Page Range: pp. 1-18
Uncontrolled Keywords: Differenciálegyenlet - késleltetett
Additional Information: Bibliogr.: p. 17-18. ; Összefoglalás angol nyelven
Date Deposited: 2018. Nov. 07. 09:16
Last Modified: 2018. Nov. 07. 13:48
URI: http://acta.bibl.u-szeged.hu/id/eprint/55724

Actions (login required)

View Item View Item